# SDR UALA2012092405417

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 78,565 hours, 22,636 cycles
- Engine: Pwa PW2037
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED LIGHT ILLUMINATED EICAS MSG ENGINE BLEED VALVE DISPLAYED.  LIGHT REMAINS ILLUMINATED AFTER BLEED AIR VALVE CLOSED.  FAV 643-9087, FATS 481-0423, FATS PACKING 751-5810.  COMPLIED WITH MEL 3611A, PLACARD INSTALLED.
